# SDR SWAA2022012449755

- Difficulty date: April 25, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 10,039 hours, 4,408 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL UPPER FWD SLIDER IS CRACKED / R&R RH HORIZONTAL UPPER FWD SLIDER SEAL REF AMM 53-31-31AMT 63760INSP 49016
